Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#302433] of Paul L Bendich

Papers Published

  1. with Bendich, P; Edelsbrunner, H; Kerber, M; Patel, A, Persistent Homology under Non-uniform Error, Lecture Notes in Computer Science (Including Subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), vol. 6281 LNCS (2010), pp. 12-23, Springer Berlin Heidelberg, ISSN 0302-9743 [doi]
    (last updated on 2019/01/21)

    Using ideas from persistent homology, the robustness of a level set of a real-valued function is defined in terms of the magnitude of the perturbation necessary to kill the classes. Prior work has shown that the homology and robustness information can be read off the extended persistence diagram of the function. This paper extends these results to a non-uniform error model in which perturbations vary in their magnitude across the domain. © 2010 Springer-Verlag.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320